# SDR 2002FA0000895

- Difficulty date: July 24, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Engine: Lyc LTS101600A3
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Part number: 1528232
- Condition: Broken
- Location: O/S Governor
- Component: O/S Governor, Woodward
- Component part number: 8210160E
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE WILL NOT ACCELERATE ABOVE 90 PERCENT NP.  FOUND SPEEDER SPRING BROKEN IN HALF.
